Extended traveling wave solutions for some integro partial differential equations

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Extended traveling wave solutions for some integro partial differential equations
 
Creator Ege, S. M.
 
Description In this study, an extended method is implemented to nd traveling wave solutions of two integro partial dierential equations. The exact particular solutions containing hyperbolic function type are obtained. By using symbolic computation it is shown that this method is ecient mathematical tool for solving problems in nonlinear science.
 
Publisher Bayram Şahin
 
Date 2018-09-24
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/40
 
Source International Journal of Maps in Mathematics - IJMM; Vol 1 No 2 (2018): International Journal of Maps in Mathematics; 249-257
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/40/16
 
Rights Copyright (c) 2018 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library